I’ve been diagnosed with Social Anxiety Disorder, Nausea, Vomiting, Diarrhea, Insomnia, Staying Asleep, Headaches, Very Stiff/Rigid Muscles

My name is (…), I’m a 24 y/o female from Toronto, Ontario, CA

I’ve been diagnosed with Social Anxiety Disorder back in 2015 after being Sexually Assaulted in 2012. At first, I’ve took Effexor XR in the morning and clonazepram in the evening back in Aug of 2015 till Jan of 2016. I didn’t experience any results, so my doctor took me off that and made me take Lexapro for 6-8 weeks. I felt like my serotonin levels were beginning to become stabilized, and my mood was fine. When I took it again in the Spring of 2016, I didn’t experience the same results as I did before, so I got off it around Nov-Dec of 2016.

Since Mid-Dec, I’ve been currently taking Paroxetine (10mg for the first week, and 20mg for remainder of), and I’m having the WORST experience of my life. Since completing Paroxetine this month, I’ve had daily thoughts about suicide, negative thoughts about my daily life, daily anxiety attacks, not being able to cope, Nausea, Vomiting, Diarrhea, Insomnia, Staying Asleep, Headaches, Very Stiff/Rigid Muscles, Bone Pain, Sweating, Fainting, Dizziness, Daily Confusion, Fast Heart Rate (sometimes, it would come out of no where, like my anxiety attacks), Loss of Appetite. Mood wise, I’ve been Irritable, Agitated, Impulsive, Aggressive, Depressed, and Hostile.

I don’t know what to do or who to go to. I’ve never experienced anything that bad in my life. I don’t think this is what someone with anxiety should go through, and I strongly don’t think these are side effects. I don’t think my doctor understands how bad my anxiety was before I got to this medication, and she obviously may not get it now. After all, she’s a travel doctor. I need all the help that I can get. Please help me!



I get sharp headaches, spells of light-headedness and dizziness, fevers on and off?

Hiya. I’m 19 years old (female) and for 2 weeks, my systolic blood pressure has been over 135 and diastolic approximately 89 with 90+bpm at rest. (My blood pressure is normally around 110/75 with 70-80bpm at rest.) I get sharp headaches that come and go, but some don’t go for extended periods of time despite rest and sleep. Since then, when I eat I get acid reflux which temporarily disappears with alkaline foods (i.e. yoghurt) but then comes back. I get spells of light-headedness and dizziness, sometimes feeling nauseous. I’m a univeristy student and have got exams coming up; however, these are not causing me significant stress and my bp hasn’t shot up this much before. I get fevers on and off, and take paracetamol for them. Just before this started, I was feeling extremely low and took 8 25mg phenargan tablets with 2 co-dydramol tablets (500mg/10mg). The day of taking that and 3 days following, I felt like crap and was feeling the above symptoms but in a worse manner, I couldn’t even get out of bed. I’m not prescribed phenargan, so I understand I shouldn’t be using it but I did. Since then I’ve just been taking 2 or so at night every 3 days roughly. Two days after I took the load, I was having horrible acid reflux and burning pain that after talking to a doctor on the phone, he suggested that my thoughts of it being a stomach/peptic ulcer may have been correct; however, the severe symptoms of that assumed peptic ulcer went away after two days of taking ranitidine and paracetamol – I did not disclose me taking those phenargan tablets to the doctor. These problems are still persisting and I can’t approach anyone – please can you help? I’ve also been feeling very fatigued despite not being sleep deprived and as a result of my past, I haven’t spoken to a medical specialist about this but my mental health corresponds to mild-severe depression, perhaps PTSD.

‘Borderline’ anaemic, heavy periods -> take iron tablets.
Vitamin D deficient.
Used to have migraines which stopped around a year ago but blurry vision sometimes comes (perhaps a few times a month).

I am ‘borderline’ anaemic so sometimes I take iron tablets and sometimes I don’t. I’m vitamin D deficient so I take vitamin D3 tablets.

Question: Terrible headaches… worst human pain

For the past 4 weeks I have been getting the worst headaches of my whole life. The pain is so severe and the intensity is something that I can not describe but the worst pain known to humans times by 20 and its always in the same place on right side of forehead and temple and right eye. They mainly occur at night time by waking me although they can come in day time. I’m literally frozen in one place when it comes. I can’t walk or move hardly. They can last anywhere from 30 mins to 2 hours and they are guaranteed every day. But also the right side of my forehead and scalp and around my eye socket feels very tender to the touch almost as if it is bruised but it is not bruised and I have not injured it. I’m really worried.





This Question Is Open to Answers -Post Your Comment Below